# SDR QXEA200601182

- Difficulty date: April 20, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 102 S31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 THERE IS CORROSION ON STRINGER 31L ABOUT 4" FORWARD OF PILOT BULKHEAD X102.00.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-20-16, 51-20-36.
